| Catalog Number |
6212001 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that during a collection they received alarm "return pump is not turning at target speed" at which point the process was discontinued due to unresolvable alarms.During the return of the cells and saline it was noticed that the return was slow even though the machine was set at high.The saline was given and no kinks were noticed during dc, but air bubbles were present in the donor line.Patient information is unknown at this time.Per customer "donor stable upon release" the collection set is not available for return because it was discarded by the customer.
Additional Manufacturer Narrative
Investigation: the device was checked out at the customer site.The device was inspected with no issue and no alarms.A draw pump autotest and fluid test were performed and all passed.Investigation is in process, a follow-up report will be provided.
Event or Problem Description
The customer reported that during a collection they received alarm "return pump is not turning at target speed" at which point the process was discontinued due to unresolvable alarms.During the return of the cells and saline it was noticed that the return was slow even though the machine was set at high.The saline was given and no kinks were noticed during dc, but air bubbles were present in the donor line.Patient identifier is unknown at this time.Per customer "donor stable upon release" the collection set is not available for return because it was discarded by the customer.
Additional Manufacturer Narrative
This report is being filed to provide additional information in a.2, a.3a, a.4, b.5, h.6 and h.11 and a correction in g.4.Investigation: the device was checked out at the customer site.The device was inspected with no issue and no alarms.A draw pump autotest and fluid test were performed and all passed.The run data file (rdf) was analyzed for this event.Using signals in the log file, the donor fluid detector did not report air at any point in the run other than the beginning of blood prime (which is expected).The ac fluid detector did not report air at any point during the run.The run was ended with saline rinseback in the first return cycle after an unresolvable 3205 alarm was raised.Investigation is in process, a follow-up report will be provided.
Event or Problem Description
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: the device was checked out at the customer site.The device was inspected with no issue and no alarms.A draw pump autotest and fluid test were performed and all passed.The run data file (rdf) was analyzed for this event.Using signals in the log file, the donor fluid detector did not report air at any point in the run other than the beginning of blood prime (which is expected).The ac fluid detector did not report air at any point during the run.The run was ended with saline rinseback in the first return cycle after an unresolvable 3205 alarm was raised.A review of the device history record (dhr) for this lot showed no irregularities during manufacturing that were relevant to this issue.Investigation is in process, a follow-up report will be provided.
Additional Manufacturer Narrative
This report is being filed to provide additional information in b.5, h.6 and h.11.Investigation: the device was checked out at the customer site.The device was inspected with no issue and no alarms.A draw pump autotest and fluid test were performed and all passed.The run data file (rdf) was analyzed for this event.Using signals in the log file it was determined that the donor line fluid detector briefly reported air during blood prime and intermittently during the first 4 draw cycles.The donor fluid detector did not report air during any of the return cycles in this run.The ac fluid detector did not detect air at any point during the run.A review of the device history record (dhr) for this lot showed no irregularities during manufacturing that were relevant to this issue.The device serial number history report indicates no further related issues have been reported for this device a disposable complaint history search was performed for this lot and found 2 reports for similar issues on this lot.See mdr 1722028-2025-00210 investigation is in process, a follow-up report will be provided.
Event or Problem Description
The customer reported that during a collection, they received alarm "return pump is not turning at target speed" at which point the process was discontinued due to unresolvable alarms.During the return of the cells and saline, it was noticed that the return was slow even though the machine was set at high.The saline was given and no kinks were noticed during dc, but air bubbles were present in the donor line.Patient identifier is unknown at this time.Per customer "donor stable upon release".The donor is currently qualified with no active deferrals, they have not donated since the event, and no additional information known.The customer indicated on follow-up that air was observed in the tubing on the donor side of the soft cassette.All the luer connections were tight.It was not known if there was clotting in the channel or in the return chamber because nothing was noted by the operator during the case creation.There was no medical intervention.The collection set is not available for return because it was discarded by the customer.
Event or Problem Description
The customer reported that during a collection they received alarm "return pump is not turning at target speed" at which point the process was discontinued due to unresolvable alarms.During the return of the cells and saline it was noticed that the return was slow even though the machine was set at high.The saline was given and no kinks were noticed during dc, but air bubbles were present in the donor line.Patient identifier is unknown at this time.Per customer "donor stable upon release".The donor is currently qualified with no active deferrals, they have not donated since the event, and no additional information known.The customer indicated on follow-up that air was observed in the tubing on the donor side of the soft cassette.All the luer connections were tight.It was not known if there was clotting in the channel or in the return chamber because nothing was noted by the operator during the case creation.There was no medical intervention.The collection set is not available for return because it was discarded by the customer.
Additional Manufacturer Narrative
This report is being filed to provide additional information in b.5, h.6 and h.11.Investigation: the device was checked out at the customer site.The device was inspected with no issue and no alarms.A draw pump autotest and fluid test were performed and all passed.The run data file (rdf) was analyzed for this event.Using signals in the log file it was determined that the donor line fluid detector briefly reported air during blood prime and intermittently during the first 4 draw cycles.The donor fluid detector did not report air during any of the return cycles in this run.The ac fluid detector did not detect air at any point during the run.A review of the device history record (dhr) for this lot showed no irregularities during manufacturing that were relevant to this issue.The device serial number history report indicates no further related issues have been reported for this device a disposable complaint history search was performed for this lot and found 2 reports for similar issues on this lot.See mdr 1722028-2025-00210 and 1722028-2025-00209.Root cause: a root cause assessment was performed for this complaint.Based on the available information a definitive root cause could not be determined but it is likely due to one or a combination of the possible causes listed below: loading issue failure to lay the plasma bottle flat in the bottle holder *improperly spiked ac or failure to remove air bubbles from ac after spiking.Ac pump has debris or is obstructed.Defective donor needle line or donor needle connector.Incorrect venipuncture *loading issue causing a kink/tubing line obstruction, and/or an air block.